# SDR P5CA0000336

- Difficulty date: October 5, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Aircraft time: 76,567 hours, 18,051 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Qty Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABNORMALITY FOUND ON NR 4 HYD QTY DROPPED 6 GAL AFTER LANDING GEAR RETRACTION CONTINUED FLIGHT WITH AOP OFF AND EDP IN DEPR.  FOUND HYD LEAK FORM PRESS LINE B-NUT ABOVE PYLON LWR BLHD THEN RETIGHTED B-NUT SO LEAK CKED OK WITH MOTORING.
